Alert archive / Missouri / Special Weather Statements in 2011
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at Aug 7, 2011, 2:20 AM CDT for Johnson County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 2:20 AM CDT (07:20 UTC)
- Expired
- Aug 7, 2011, 3:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
County Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 29 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1566 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1868 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
603
WWUS83 KEAX 070720
SPSEAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
220 AM CDT SUN AUG 7 2011
MOZ044-070800-
JOHNSON MO-
220 AM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY IN WEST CENTRAL
MISSOURI UNTIL 300 AM CDT...
AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSVILLE...OR 5 MILES NORTHWEST OF
HOLDEN...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HOLDEN...WARRENSBURG...LA TOUR...QUICK CITY AND CENTERVIEW.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3859 9412 3890 9411 3883 9363 3856 9390
3856 9397
TIME...MOT...LOC 0721Z 310DEG 14KT 3876 9404
$$
SFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:20 AM CDT, 2 hours earlier.
Area forecast discussion, Aug 7, 12:20 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT SUN AUG 7 2011
...UPDATED AVIATION...
.DISCUSSION...
SHORT RANGE (TONIGHT THROUGH MONDAY)...
LOOKING AT SATELLITE IMAGERY THIS AFTERNOON...THE REMNANTS OF A
WEAK MCV ARE NOTED SHIFTING EAST NORTHEAST THROUGH MISSOURI...ALONG
AND NORTH OF A WEAK FRONTAL BOUNDARY STRETCHED FROM CENTRAL MISSOURI
BACK INTO NORTHEAST OKLAHOMA. THIS IS WHAT IS LEFT OF A COMPLEX OF
THUNDERSTORMS THAT STARTED LIFE EARLY THIS MORNING IN SOUTH CENTRAL
KANSAS. THE CLOUD COVER FROM THIS FEATURE HAS WORKED TO TAKE THE
EDGE OFF TEMPERATURES TODAY. IT APPEARS THAT MANY AREAS UNDER THE
HEAT ADVISORY TODAY WILL LIKELY NOT MAKE IT TO ADVISORY CRITERIA AS
A RESULT. HOWEVER...HAVE NO INTENTION OF DROPPING THE ADVISORY TODAY
AS THERE WILL ONCE AGAIN BE THE THREAT OF OPPRESSIVELY HOT AND HUMID
CONDITION PREVAILING IN THE SAME REGION AGAIN SUNDAY. AND...WITH THE
ABUNDANCE OF OUTDOOR ACTIVITIES GOING ON ACROSS THE REGION...FEEL
IT IS STILL WISE TO HIGHLIGHT TO POTENTIAL FOR DANGEROUS HEAT AND
HUMIDITY UNTIL WE ARE MORE CONFIDENT THAT HEAT INDICES WONT TOP OUT
AROUND 105 DEGREES SUNDAY AFTERNOON.
ONE OF THE MITIGATING FACTORS THAT COULD STAVE OFF THE HEAT AND
HUMIDITY FOR SUNDAY WILL BE THE POTENTIAL FOR CLOUD COVER AND
THUNDERSTORMS IN THE MORNING HOURS. WITH THE MULTIPLE FRONTAL
BOUNDARIES WALLOWING AROUND THE PLAINS...AND MULTIPLE WEAK IMPULSES
MOVING THROUGH THE ZONAL FLOW ACROSS THE NATIONS MID-SECTION...CAN
NOT RULE OUT THE POTENTIAL FOR MORE EARLY MORNING THUNDERSTORMS
ACROSS KANSAS...WHICH WOULD ROLL EAST ACROSS MISSOURI SUNDAY
MORNING. INDICATIONS ARE THAT TONIGHTS ACTIVITY MIGHT BE FOCUSED A
LITTLE FARTHER NORTH THAN THE ACTIVITY FROM THIS MORNING...BUT IN
GENERAL CONFIDENCE IS LOW ON SPECIFIC TIMING AND TRACK DETAILS.
BETTER POTENTIAL FOR A MORE ORGANIZED THUNDERSTORM EVENT WILL ARRIVE
SUNDAY NIGHT INTO MONDAY MORNING AS A SHORTWAVE MOVES EAST THROUGH
THE NORTHERN PLAINS. THIS WILL SEND ANOTHER FRONT SOUTH THROUGH
KANSAS AND MISSOURI...WHICH WILL FURTHER TAKE THE EDGE OFF
TEMPERATURES FOR THE COMING WORK WEEK...ESPECIALLY IN AREAS NORTH OF
THE MISSOURI RIVER. FOR SUNDAY NIGHT...AS THE SHORTWAVE SHIFTS EAST
THROUGH THE NORTHERN PLAINS...WESTERLIES WILL BE SUPPRESSED SOUTH TO
AROUND THE KANSAS-NEBRASKA BORDER FOCUSING A MODEST NOCTURNAL JET
INTO SOUTHERN NEBRASKA BY EARLY MONDAY MORNING. THIS PROVIDES A
DECENT SIGNAL THAT A CONVECTIVE COMPLEX WILL START IN SOUTH CENTRAL
OR SOUTHEAST NEBRASKA EARLY MONDAY MORNING...WHICH WILL THEN TRACK
SOUTHEAST THROUGH MISSOURI DURING THE REMAINDER OF THE MORNING HOURS
MONDAY...AND POSSIBLY INTO THE AFTERNOON IF IT DEVELOPS INTO A MCV.
OTHERWISE...PUSHED PRECIPITATION CHANCES DOWN A LITTLE FOR MONDAY
NIGHT AS THERE IS SOME INDICATION FROM MODELS THAT SUBSIDENCE BEHIND
THE WEAK FRONTAL BOUND...AND THE LOCATION OF THE BOUNDARY TO OUR
SOUTH BY MONDAY NIGHT...MIGHT TAKE THE FOCUS FOR MORE STORMS AND
SHIFT IT SOUTH AND EAST OF OUR AREA FOR AT LEAST ONE NIGHT.
CUTTER
MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...
WESTERLY TO NORTHWESTERLY FLOW ALOFT WILL PERSIST THROUGH THE
EXTENDED AS A TROUGH BECOMES ESTABLISHED OVER SOUTHEAST
CANADA/NORTHEASTERN STATES AND A RIDGE BEGINS BUILD INTO THE
INTERMOUNTAIN WEST. THIS PATTERN SUPPORTS PERIODIC CONVECTIVE
CHANCES AS ACTIVITY EVOLVES IN THE CENTRAL PLAINS AND TRACKS
EASTWARD THROUGH THE NIGHT. WITH STRONGER FLOW ALOFT YIELDING
STRONGER SHEAR A FEW OF THESE FORWARD PROPAGATING CONVECTIVE SYSTEMS
MAY BE SEVERE. DAMAGING WINDS WOULD BE THE MAIN THREAT AS THE STORMS
MOVE INTO THE EASTERN PLAINS/LOWER MO VALLEY. TIMING ANY INDIVIDUAL
WAVE IS IMPOSSIBLE AT THIS POINT SO THE GENERAL TREND IN POPS IS TO
INCREASE THEM IN THE WEST OVERNIGHT AND MOVE HIGHER POPS EAST DURING
THE DAY. THIS PATTERN WILL ALSO SUPPORT A CONTINUATION OF RELATIVELY
COOLER TEMPERATURES THROUGH THE EXTENDED. DEPENDING ON HOW MUCH
CONVECTION AND/OR CONVECTIVE DEBRIS IS LEFTOVER DURING THE DAY SOME
PLACES MAY SEE HIGHS WELL BELOW NORMAL FOR THIS TIME OF YEAR.
GENERALLY SPEAKING THOUGH...HIGHS SHOULD AVERAGE NEAR TO SLIGHTLY
BELOW NORMAL THROUGH THE EXTENDED.
CDB
&&
.AVIATION...
TSRA COMPLEXES OVER NEBR/IOWA/NRN MISSOURI SHOULD REMAIN NORTH OF
TERMINALS THROUGH SUNRISE...WITH OUTFLOW BOUNDARIES LARGELY DECAYING
ACROSS THE AREA...LEAVING VARIABLE SFC WINDS. SOME CONCERN FOR A
BRIEF PERIOD OF MVFR VSBY TOWARDS SUNRISE...THOUGH HAVE NOT
INTRODUCED ANY MENTION FOR THE TIME BEING.
LARGER UNCERTAINTY FOR THE REMAINDER OF THE TAF PERIOD...AS MANY
MODELS ATTEMPT TO REDEVELOP TSTMS AROUND TERMINALS BY EARLY
AFTERNOON SUNDAY...THOUGH CONFIDENCE IS LOW ENOUGH TO ONLY INCLUDE A
CB CLOUD GROUP. BETTER SIGNALS EXIST FOR A WELL ORGANIZED
THUNDERSTORM COMPLEX MOVING TOWARDS THE TERMINAL CORRIDOR LATE IN
THE PERIOD...THOUGH UNCERTAINTY IN TIMING AND EXACT TRACK OF THIS
SYSTEM PRECLUDES MORE THAN A PROB30 GROUP AT THIS TIME.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR MOZ028>031-037>040-
043>046-053-054.
KS...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR KSZ025-057-060-103>105.
&&Hazardous weather outlook, Aug 6, 5:42 PM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 542 PM CDT SAT AUG 6 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 542 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF FAR NORTHWEST AND NORTH CENTRAL MISSOURI THIS EVENING. A THUNDERSTORM COMPLEX IS EXPECTED TO FORM OVER EASTERN NEBRASKA DURING THE LATE AFTERONON AND EARLY EVENING HOURS AND ACCELERATE EAST- SOUTHEAST ACROSS WESTERN IOWA AND ENTER FAR NORTHWEST MISSOURI AFTER 9 PM. THE THREAT FOR SEVERE WEATHER SHOULD REMAIN NORTH OF AN OREGON TO BETHANY TO PRINCETON LINE. WHILE THE PRIMARY SEVERE THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS LARGE HAIL IN A FEW OF THE STORMS WILL ALSO BE POSSIBLE. VERY HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE VERY EARLY EVENING HOURS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. LATE AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND HUMID WEATHER WILL CONTINUE FOR LOCATIONS ALONG AND SOUTH OF THE MISSOURI RIVER ON SUNDAY. HIGH TEMPERATURES WILL REACH THE MIDDLE 90S TO NEAR 100 DEGREES...WITH HEAT INDEX VALUES RANGING FROM 105 TO 110 DEGREES DURING THE AFTERNOON. THUNDERSTORMS WILL POSSIBLE THROUGH SUNDAY MORNING...BUT A BETTER CHANCE FOR MORE EXPANSIVE COVERAGE WILL MOVE INTO THE REGION LATE SUNDAY NIGHT AND MONDAY MORNING. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS APPEARS TO BE LATE SUNDAY NIGHT AND EARLY MONDAY... WHEN DAMAGING WINDS WOULD BE THE PRIMARY THREAT. OTHERWISE...PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST MONDAY NIGHT THROUGH FRIDAY AS ORGANIZED THUNDERSTORM COMPLEXES OCCASIONALLY IMPACT THE OUTLOOK AREA. THE MOST PREFERRED TIME THAT LOCATIONS WOULD EXPERIENCE THUNDERSTORMS WOULD BE THE LATE NIGHT AND EARLY MORNING HOURS...WHERE A THREAT FOR DAMAGING WINDS COULD LOCALLY EXIST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN PARTS OF FAR NORTHWEST AND NORTH CENTRAL MISSOURI THIS EVENING. MJ
In the hours before
Local storm report, Aug 6, 10:43 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG 1 W PICKERING 40.45N 94.86W
08/06/2011 NODAWAY MO EMERGENCY MNGR
WINDOWS BLOWN OUT OF A HOUSE. TIME ESTIMATED FROM RADAR.
&&
21Special weather statement, Aug 6, 11:31 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1131 PM CDT SAT AUG 6 2011
MOZ007-008-016-017-070530-
ADAIR MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
1131 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAIR...NORTHEASTERN
SULLIVAN...SCHUYLER AND PUTNAM COUNTIES UNTIL 1230 AM CDT...
AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF MERCER...OR 15 MILES WEST
OF UNIONVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UNIONVILLE...LANCASTER...GREEN CITY...NOVINGER...QUEEN CITY...
GREENTOP...DOWNING...POLLOCK...LEMONS...GREEN CASTLE...LIVONIA...
WORTHINGTON AND GLENWOOD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4060 9234 4018 9234 4023 9318 4058 9318
4060 9240
TIME...MOT...LOC 0432Z 273DEG 52KT 4043 9323
HAWBLITZELSpecial weather statement, Aug 7, 1:44 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 AM CDT SUN AUG 7 2011
MOZ001-002-070730-
ATCHISON MO-NODAWAY MO-
144 AM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON AND NORTHWESTERN NODAWAY
COUNTIES UNTIL 230 AM CDT...
AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HAMBURG...OR 11 MILES
NORTHWEST OF TARKIO...MOVING SOUTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TARKIO...ROCKPORT...FAIRFAX...BURLINGTON JUNCTION...PHELPS CITY...
WESTBORO...ELMO AND QUITMAN.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 100 AND 123.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH 732 IS IN
EFFECT FOR THIS AREA UNTIL 3 AM CDT. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9505 4031 9505 4026 9517 4027 9556
4029 9556 4031 9566 4034 9563 4041 9566
4045 9565 4047 9570 4051 9570 4052 9566
4056 9567 4055 9569 4052 9570 4052 9575
4058 9578
TIME...MOT...LOC 0644Z 318DEG 33KT 4051 9554
SFSpecial weather statement, Aug 7, 1:51 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
151 AM CDT SUN AUG 7 2011
MOZ002-003-070730-
NODAWAY MO-WORTH MO-
151 AM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WORTH AND NORTHERN
NODAWAY COUNTIES UNTIL 230 AM CDT...
AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BEDFORD TO 5 MILES SOUTHEAST OF COIN...AND MOVING SOUTHEAST AT 40
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARYVILLE...BURLINGTON JUNCTION...HOPKINS...RAVENWOOD...
CLEARMONT...PICKERING...SHERIDAN AND PARNELL.
THESE STORMS MAY INTENSIFY...AND SEVERE THUNDERSTORM WATCH 732 IS IN
EFFECT FOR THIS AREA UNTIL 3 AM CDT. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4057 9448 4043 9448 4039 9454 4039 9460
4033 9460 4030 9505 4058 9510
TIME...MOT...LOC 0651Z 306DEG 36KT 4067 9490 4057 9512
SFSpecial weather statement, Aug 7, 2:16 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 AM CDT SUN AUG 7 2011
KSZ102-MOZ002-011-012-020-070800-
ANDREW MO-BUCHANAN MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
216 AM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ANDREW...SOUTHWESTERN
NODAWAY...HOLT...NORTHERN BUCHANAN AND DONIPHAN COUNTIES UNTIL 300 AM
CDT...
AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SKIDMORE TO 5 MILES
NORTH OF MOUND CITY TO MOUND CITY TO CRAIG...AND MOVING SOUTH AT 45
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MOUND CITY...HIGHLAND...TROY...COUNTRY CLUB VILLA...WATHENA...
MAITLAND...WHITE CLOUD...FOREST CITY...OREGON...FILLMORE...
DENTON...AMAZONIA...BIGELOW...BIG LAKE...GRAHAM...FORTESCUE...IOWA
POINT...FANNING...LEONA AND SEVERANCE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 54 AND 99.
I-229 BETWEEN MILE MARKERS 7 AND 14.
THESE STORMS MAY INTENSIFY...AND SEVERE THUNDERSTORM WATCH 732 IS IN
EFFECT FOR PORTIONS OF THIS AREA UNTIL 3 AM CDT. BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
FREQUENT LIGHTNING AND TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE
YOUR VEHICLE ON A FLOODED ROADWAY.
LAT...LON 4026 9518 4031 9518 4034 9500 3984 9481
3967 9497 3965 9512 3966 9535 4000 9534
4001 9532 4000 9531 4003 9535 4002 9539
4004 9542 4012 9540 4018 9548 4023 9547
4025 9552 4026 9553
TIME...MOT...LOC 0715Z 347DEG 39KT 4031 9504 4020 9521
4016 9528 4015 9545
SFSpecial weather statement, Aug 7, 2:20 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
220 AM CDT SUN AUG 7 2011
MOZ044-070800-
JOHNSON MO-
220 AM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY IN WEST CENTRAL
MISSOURI UNTIL 300 AM CDT...
AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSVILLE...OR 5 MILES NORTHWEST OF
HOLDEN...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HOLDEN...WARRENSBURG...LA TOUR...QUICK CITY AND CENTERVIEW.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3859 9412 3890 9411 3883 9363 3856 9390
3856 9397
TIME...MOT...LOC 0721Z 310DEG 14KT 3876 9404
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 49 min |
| Aug 6, 9:20 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 40 min |
| Aug 6, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Gentry, Nodaway, Worth | 40 min |
| Aug 6, 10:25 PM CDT | Special Weather Statement | EAX | Harrison, Mercer, Worth | 65 min |
| Aug 6, 11:07 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 38 min |
| Aug 6, 11:31 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 59 min |
| Aug 7, 1:09 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 37 min |
| Aug 7, 1:44 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Aug 7, 1:51 AM CDT | Special Weather Statement | EAX | Nodaway | 39 min |
| Aug 7, 2:16 AM CDT | Special Weather Statement | EAX | Holt | 44 min |
| Aug 7, 2:28 AM CDT | Special Weather Statement | EAX | Andrew, Gentry, Harrison, Worth | 47 min |
| Aug 7, 2:43 AM CDT | Special Weather Statement | EAX | Holt | 17 min |
| Aug 7, 3:49 AM CDT | Special Weather Statement | EAX | Holt | 41 min |
| Aug 7, 4:04 AM CDT | Special Weather Statement | EAX | Atchison | 26 min |
| Aug 7, 4:17 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 28 min |
| Aug 7, 4:43 AM CDT | Special Weather Statement | EAX | Holt | 47 min |
| Aug 7, 5:04 AM CDT | Special Weather Statement | EAX | Buchanan | 41 min |
| Aug 7, 5:46 AM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton | 44 min |
| Aug 7, 1:47 PM CDT | Special Weather Statement | EAX | Platte | 28 min |
| Aug 7, 2:08 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 22 min |
| Aug 7, 2:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 31 min |
| Aug 7, 2:48 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Johnson, Lafayette, Ray | 27 min |
| Aug 7, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 31 min |
| Aug 7, 3:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 33 min |
| Aug 7, 4:13 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 32 min |
| Aug 7, 4:16 PM CDT | Special Weather Statement | EAX | Henry | 44 min |
| Aug 7, 4:25 PM CDT | Special Weather Statement | EAX | Pettis | 50 min |
| Aug 7, 4:42 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 33 min |
| Aug 7, 4:45 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 30 min |
| Aug 7, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 16 min |
| Aug 7, 12:56 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| Aug 7, 1:27 PM CDT | Special Weather Statement | EAX | Atchison | 33 min |
| Aug 7, 2:55 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 22 min |
Nearby
Special Weather Statements in Missouri, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.